# SDR DALA2016062204835

- Difficulty date: May 25, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL, SEVERAL DENTS ON ANTI-FLOAT TAB ON LT ELEVATOR, LT ELEVATOR ANTI-FLOAT TAB WAS REPLACED AND ITS INSTALLATION WAS ACCOMPLISHED UNDER JOB 001-0235, CARD 2730-4334.
